Essential-1 with Vitamin D-3000 – 360 Capsules
Hi I just started taking these 2nd day. And both days I took it, my pee is a real weird looking yellow like a brighter color and darker. Now I know this is nasty to talk about, but I needed to know if this is normal? Or will it stop that color after awhile of taking them. I do not want something horrible going wrong. Please help!!!!
That’s from good ole Vit. B. Yes, it’s normal. Cheers to better health! I bought this duo a while back and love his Essential-1!!!
I don’t really use his products except for the Hair Skin and Nails that I periodically use. I did buy and use his multi- vitamin product a year or two ago and I really liked it. I’ve forgotten which one it was. I want to reorder it so I’ll see If I kept the bottle or if I can find it in my order history.
But no, I had no such experience as you described.
I take the vitamin D too and never had that problem….Ronnie
It’s normal and harmless with multivitamins that contain a lot of riboflavin (B2). Your body is getting rid of what it doesn’t need. Drinking more water can help dilute it.
Posted in Clearance, Special & Coupons
01.18.16 7:09 AM